# SDR SWAA2024083030765

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 64,287 hours, 38,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE STA 727-STA 794 HAS MULTIPLE CORROSION SPOTS<[01] LOCATED AND DRILLED A NEW TRANSITION ANGLE PER SRM 51-40-05.;[02] VERIFIED C/A #1. OK FOR TREAT AND PRIME.;[03] TREATED AND PRIMED TRANSITION ANGLE AS PER SRM51-20-01.;[04] VERIFIED C/A #3;[05] INSTALLED AFT CARGO RIGHT TRANSITION ANGLE PER SRM 51-40-02;[06] INSPECTED WORK ON C/A STEP 5.;[07] INSTALLED NEW NUTPLATES PER EA M-24-153-01309. ALSO REFERENCE TTG8Q00VJRQW FOR CORRECTIVE ACTION.;[08] C/W INSPECTION
